# SDR FDEA202506231027

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,690 hours, 23,307 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: AD321431
- Part serial: 246253
- Condition: Failed
- Location: Zone 800
- Part time: 6,290 hours, 1,474 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING WRI 05-25/1837, ASPSU TEST SHOWED  BATTERY 1 FAULT.   AMM: 52-73-18-04  REMOVED AND REPLACED ASPSU EMERGENCY POWER SUPPLY  BATTERY 1( AERO DESIGN, INC., PN: AD-3214-31, SN:  246253). OPS CHECK GOOD. OK FOR SERVICE.
